DOI 10.2169/internalmedicine.49.4042
Acquired factor V inhibitor in a patient with a mechanical aortic valve under warfarin therapy.
Аннотация
An 84-year-old woman under warfarin therapy, who had undergone mechanical valve replacement 29 months previously, developed coagulation abnormalities after antibiotic treatment for pyelonephritis. Laboratory findings included PT at 47.6 sec, activated thromboplastin time (APTT) at 147 sec, factor V (FV) activity of 4% and FV inhibitor of 8 BU. Although overt bleeding was not observed, administration of prednisolone was started. Her coagulation abnormalities were rapidly normalized. It was later determined that the patient had received bovine thrombin at surgery. The presence of a FV inhibitor should be considered in the differential diagnosis in patients demonstrating an unexpected prolongation of PT under warfarin therapy following surgery.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.